Publications with A. Kato

All publications by Akio Kato and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:440 Comfort, W. W., Kato, A., & Shelah, S. (1993). Topological partition relations of the form \omega^\ast\to(Y)^1_2. In Papers on general topology and applications (Madison, WI, 1991), Vol. 704, New York Acad. Sci., New York, pp. 70–79. arXiv: math/9305206 DOI: 10.1111/j.1749-6632.1993.tb52510.x MR: 1277844